Invariant subspaces on multiply connected domains.
Publicacions Matemàtiques (1998)
- Volume: 42, Issue: 2, page 521-557
- ISSN: 0214-1493
Access Full Article
topAbstract
topHow to cite
topAbkar, Ali, and Hedenmalm, Hakan. "Invariant subspaces on multiply connected domains.." Publicacions Matemàtiques 42.2 (1998): 521-557. <http://eudml.org/doc/41340>.
@article{Abkar1998,
abstract = {The lattice of invariant subspaces of several Banach spaces of analytic functions on the unit disk, for example the Bergman spaces and the Dirichlet spaces, have been studied recently. A natural question is to what extent these investigations carry over to analogously defined spaces on an annulus. We consider this question in the context of general Banach spaces of analytic functions on finitely connected domains Ω. The main result reads as follows: Assume that B is a Banach space of analytic functions satisfying some conditions on the domain Ω. Assume further that M(B) is the set of all multipliers of B. Let Ω1 be a domain obtained from Ω by adding some of the bounded connectivity components of CΩ. Also, let B1 be the closed subspace of B of all functions that extend analytically to Ω1. Then the mapping I → clos(I · M(B)) gives a one-to-one correspondence between a class of multiplier invariant subspaces I of B1, and a class of multiplier invariant subspaces J of B. The inverse mapping is given by J → J ∩ B1.},
author = {Abkar, Ali, Hedenmalm, Hakan},
journal = {Publicacions Matemàtiques},
keywords = {Subespacio invariante; Espacios de Banach; Funciones analíticas; Multiplicadores; Retículos; Operadores lineales; index; holomorphic functional calculus; lattice of invariant subspaces; Banach spaces of analytic functions on the unit disk; Bergman spaces; Dirichlet spaces; multiplier invariant subspaces},
language = {eng},
number = {2},
pages = {521-557},
title = {Invariant subspaces on multiply connected domains.},
url = {http://eudml.org/doc/41340},
volume = {42},
year = {1998},
}
TY - JOUR
AU - Abkar, Ali
AU - Hedenmalm, Hakan
TI - Invariant subspaces on multiply connected domains.
JO - Publicacions Matemàtiques
PY - 1998
VL - 42
IS - 2
SP - 521
EP - 557
AB - The lattice of invariant subspaces of several Banach spaces of analytic functions on the unit disk, for example the Bergman spaces and the Dirichlet spaces, have been studied recently. A natural question is to what extent these investigations carry over to analogously defined spaces on an annulus. We consider this question in the context of general Banach spaces of analytic functions on finitely connected domains Ω. The main result reads as follows: Assume that B is a Banach space of analytic functions satisfying some conditions on the domain Ω. Assume further that M(B) is the set of all multipliers of B. Let Ω1 be a domain obtained from Ω by adding some of the bounded connectivity components of CΩ. Also, let B1 be the closed subspace of B of all functions that extend analytically to Ω1. Then the mapping I → clos(I · M(B)) gives a one-to-one correspondence between a class of multiplier invariant subspaces I of B1, and a class of multiplier invariant subspaces J of B. The inverse mapping is given by J → J ∩ B1.
LA - eng
KW - Subespacio invariante; Espacios de Banach; Funciones analíticas; Multiplicadores; Retículos; Operadores lineales; index; holomorphic functional calculus; lattice of invariant subspaces; Banach spaces of analytic functions on the unit disk; Bergman spaces; Dirichlet spaces; multiplier invariant subspaces
UR - http://eudml.org/doc/41340
ER -
Citations in EuDML Documents
topNotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.